MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Broken screw pelvic array.The set is heavily used and the surgeon uses a lot of force tightening the screw.Another pelvic array was available to complete the case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: broken screw pelvic array.The set is heavily used and the surgeon uses a lot of force tightening the screw.Another pelvic array was available to complete the case product evaluation and results: visual inspection.Visual inspection shows thumb screw damage.See attachment 1 for image of the instrument.Dimensional inspection: dimensional inspection was not completed since visual and functional inspection confirmed damaged thumb screw.Functional inspection: functional inspection confirmed pelvic array assembly, p/n 112230 damaged thumb screw not engaging properly.Product history review: review of the device history records indicate (b)(4) were manufactured under lot 19470117 and accepted into final stock on 04/07/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot number 19470117 shows no additional complaints related to the failure in this investigation.Conclusions: visual inspection confirmed damaged thumb screw.Functional inspection confirmed thumb screw not engaging onto array adapter.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7754404
Report Number3005985723-2018-00459
Device Sequence Number11240501
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number112230LOT 19470117
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;